English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Crystal shapes on striped surface domains

Valencia, A. (2004). Crystal shapes on striped surface domains. Journal of Physics: Condensed Matter, 16(28), 4785-4798. doi:10.1088/0953-8984/16/28/003.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0015-6026-F Version Permalink: http://hdl.handle.net/21.11116/0000-0006-4EFB-9
Genre: Journal Article

Files

show Files
hide Files
:
214484.pdf (Publisher version), 202KB
 
File Permalink:
-
Name:
214484.pdf
Description:
-
Visibility:
Restricted (Max Planck Institute of Colloids and Interfaces, MTKG; )
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: INSTITUT
License:
-

Locators

show

Creators

show
hide
 Creators:
Valencia, A.1, Author              
Affiliations:
1Theorie & Bio-Systeme, Max Planck Institute of Colloids and Interfaces, Max Planck Society, ou_1863289              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2004-07-21
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: eDoc: 214484
ISI: 000223017300007
DOI: 10.1088/0953-8984/16/28/003
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Physics: Condensed Matter
  Abbreviation : J. Phys. Condens. Matter.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Bristol : IOP Publishing
Pages: - Volume / Issue: 16 (28) Sequence Number: - Start / End Page: 4785 - 4798 Identifier: ISSN: 0953-8984